# SDR F3LA2017090500219

- Difficulty date: August 17, 2017
- Submitted: September 5, 2017
- Operation: Air carrier
- Aircraft: N948FR
- Make and model: Airbus A319-112
- Aircraft serial: 2836
- Aircraft time: 42,530 hours, 18,129 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support Beam
- Part number: D5311283020200
- Condition: Corroded
- Location: Frame 16
- Part time: 42,530 hours, 18,129 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 16, Y-81, GALLEY SUPPORT BEAM CORRODED.   EVALUATED THE DAMAGED AND FOUND TO BE OUT OF REPAIRABLE LIMITS.  REMOVED AND REPLACED THE BEAM IAW 51-72-11-911-001.
